# SDR VTZA97439

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 515390002A
- Condition: Failure
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

IAD/RDU - FLT 6573 - DURING TAKEOFF AT 0955 HOURS ON 8-1-97, AIRCRAFT ABORTED TAKEOFF DUE TO RT GENERATOR FAILED DURING TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED GCU.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
